It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Betterdaysforme
Yes, I did post a thread about taking Statins and Abx's....I was currently taking the 3rd Statin drug. First two caused extreme muscle pain. My cardio. Dr. keeps changing my precription until he can find one I can tolerate. I stopped taking the new statin about 5 days ago because again I began having muscle pain in my legs. I thank you for the cinnamon suggestion. I will start tomorrow.

Yes, I do see Dr. Crist...I see him again in May. He advised me (in Jan.) to avoid statin drugs and to try niacin. Statin's scare me and I'm having enough muscle and joint problems.

I'll keep you all posted. Thank you so much for helping me.





All times are GMT -7. The time now is 01:46 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!